



The Second MID Region Safety **Summit**

27-29 April 2014 Muscat, Oman



























Day 1 – 27 April 2014

| Time | Agenda Item |
|----------------------------|---|
| 08:00 - 09:00 | Registration |
| | Welcome & Opening |
| 09:00 – 10:00 Session 1 | Keynote speakers and messages Captain Manin Al Said, General Manager Quality Assurance Oman Air Dr. Mohammed Bin Nasser Bin Ali Al Zaabi, CEO of PACA Mr. Mohamed Khonji, Regional Director, ICAO MID Regional Office Mr. Achim Baumann, Regional Director of Safety & Flight Operations, IATA |
| | Coffee Break & Group Photo - 30 minutes |
| 10:30 – 12:00 Session 2 | Global & Regional Aviation Safety Speakers: Global aviation safety Mr. Mohamed Elamiri, Deputy Director, ANB, ICAO HQ The RASG-MID |
| | Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO MID - The MID Region Safety Strategy Mr. Mohamed Smaoui, Deputy Regional Director, ICAO MID |
| | Panel Discussion <u>Moderator:</u> Mr. Chamsou Andjorin, Director of Aviation Safety & Regulatory Affairs, Boeing <u>Panelists:</u> Mr. Mohamed Elamiri, Mr. Mashhor Alblowi, Mr. Mohamed Smaoui |
| 12:00 – 13:00 Session 3 | RASG-MID Activities & Engagement Strategy <u>Speakers:</u> - RASG-MID Activities (ASRT, RAST, SST) Captain Adnan Takrouri, ASRT Rapporteur, Royal Jordanien Mr. Kamel Awadi, RAST Rapporteur, Kuwait Airways Mr. Mashhor Alblowi, on behalf of SST Rapporteur, ICAO MID - Engagement Strategy |
| | Mr. Mohamed Smaoui, Deputy Regional Director, ICAO MID Panel Discussion Moderator: Mr. Achim Baumann, IATA Panelists: Capt. Adnan Takrouri, Mr. Kamel Awadi, Mr. Mashhor Alblowi |
| | Lunch Break – 60 minutes |
| 14:00 – 15:30 Session 4 | Runway and Ground Safety (RGS) Speakers: Mr. Mohammad Al Dossari, Director Air Navigation & Aerodromes Department, GCAA Mr. George Rhodes, Assistant Director, Infrastructure, IATA MENA Mr. Jamal Zaal, VP Airside Operations, Dubai Airports Mrs. Maggie Geraghty, Air Traffic Organization Safety and Technical Training, FAA - Panel Discussion Moderator: Mr. Mohammad Elamiri, Deputy Director, ANB, ICAO HQ Panelists: Mr. Mohammad Al Dossari, Mr. George Rhodes, Mr. Jamal Zaal, Mrs. Maggie Geraghty, Mr. SL Wong (ACI), Mr. Jasem Al Rusheidi (PACA) |
| 15:30 – 16:00 Session 5 | Wrap-up & Preparation for Day 2 |

| Time | Agenda Item |
|----------------------------|---|
| 09:00 - 10:00 Session 6 | Loss of Control In Flight (LOC-I) Speakers: Mr. Chamsou Andjorin, Director of Aviation Safety & Regulatory Affairs, Boeing Mr. William B. Etzold, Deputy Chief Engineer, Aviation System Safety, Boeing - Panel Discussion Moderator: Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO MID Panelists: Mr. Chamsou Andjorin, Mr. William B. Etzold, Mr. Luis Savio Dos Santos (Embraer) |
| 10:00 - 10:30 Session 7 | Controlled Flight into Terrain (CFIT) <u>Speaker:</u> Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO HQ |
| | Coffee Break- 30 minutes |
| 11:00 – 13:00 Session 8 | SSP/SMS Implementation Speakers: Mr. Walid Al Rahmani, GCAA, UAE Captain Waheed Al Subhi, Acting Senior Safety Manager, Oman Air Mr. Kamel Awadhi, Kuwait Airways Mr. Jamal Zaal, VP Airside Operations, Dubai Airports Mrs. Maggie Geraghty, Air Traffic Organization Safety and Technical Training, FAA Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO MID - Panel Discussion Moderator: Mr. Mohamed Smaoui, Deputy Regional Director, ICAO MID Panelists: Mr. Walid Al Rahmani, Capt. Waheed Al Subhi, Mr. Kamel Awadhi, Mr. Jamal Zaal, Mrs. Maggie Geraghty, Mr. Mashhor Alblowi |
| | Lunch Break- 60 minutes |
| 14:00 - 15:00 Session 9 | Revised version of the MID Region Safety Strategy Mr. Mohamed Smaoui, Deputy Regional Director, ICAO MID Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO HQ |
| 15:00 - 15:30 | Wrap-up and closing |

Dinner hosted by OAMC



Day 3 – 29 April 2014 High-level Briefing for DGCAs and CEOs

| Time | Agenda Item |
|-----------------------------|---|
| 09:30 - 10:00 Session 10 | Welcome & Introduction Keynote speakers and messages Dr. Mohammed Bin Nasser Bin Ali Al Zaabi, CEO of PACA Mr. Mohamed Khonji, Regional Director, ICAO MID Regional Office Captain Waheed Al Subhi, Acting Senior Manager Safety and ERP Oman Air. Mr. Hussein Dabbas, Regional Vice President of IATA Africa & Middle East |
| | Coffee Break (Group Photo) – 30 minutes |
| 10:30 – 12:00 Session 11 | Safety Management Accountability & Responsibility Commitment & Engagement Speakers: Mr. Mohamed Khonji, Regional Director, ICAO MID Regional Office Mr. Hussein Dabbas, Regional Vice President of IATA Africa & Middle East Mr. Mohamed Smaoui, Deputy Regional Director, ICAO MID Moderator: Mr. Achim Baumann, Regional Director of Safety & Flight Operations, IATA |
| | Coffee Break- 30 minutes |
| 12:30 – 14:00 Session 12 | Regional Cooperation Speakers: Mrs. Nadia Konzali, COSCAP-GS Project Coordinator Mr. Mashhor Alblowi, Regional Officer, Flight Safety, ICAO MID Mr. Hicham Bennani, Air Navigation Expert, ACAC Moderator: Mr. Mohamed Elamiri, Deputy Director, ANB, ICAO HQ Closing |
| | Lunch |